# SDR CALA2024080900398

- Difficulty date: August 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 68,498 hours, 30,610 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING. SEAL INTEGRITY GOOD. REQUESTING CDL 28A DISPATCH DESK: 09   NAME: AB DATE: 06-AUG-24- CDL 28A APPROVED PLACARDS
